Posted in CIPN

Acupuncture for Chemotherapy-Induced Peripheral Neuropathy

Posted by Christine Lee on 24 May 2019
Acupuncture for Chemotherapy-Induced Peripheral Neuropathy
Peripheral Neuropathy is a common side-effect of some types of chemotherapy: especially the taxanes (paclitaxel and docetaxel), the platins (cisplatin, carboplatin) and vinca alkaloids (vincristine, vinblastine). It is the tingling or numb sensation in the hands and/or feet, and is caused by nerve damage that occurs from the treatment. It can be quite painful, and may significantly impact fine motor skills and daily function, such as handling utensils, writing, typing and, when affectin...

Latest News

Herbal Spotlight: Withania

Posted by MIOG support team on 17 September 2020
Herbal Spotlight: Withania
What is Withania? You may have heard of the herb called Withania: also known as Withania Somnifera, Winter Cherry...
Latest News from Melbourne Integrative Oncology Group

What Clients say

I first saw Tanya in 2013 after being diagnosed with breast cancer but initially contacted Tanya via phone. Tanya called me and spent some time talking with me prior to our appointment and showed s...

- Anonymous patient
What Clients Say about Melbourne Integrative Oncology Group

Download Our e-Book

10 ways integrative medicine can reduce cancer treatment side effects
10 ways integrative medicine can reduce cancer treatment side effects

MIOG offers evidence-based Complementary Medicines to patients with cancer: before, during and after medical treatment. MIOG staff are not Medical Oncologists. MIOG recommends that patients with cancer consult a Medical Oncologist for appropriate support.


 

CONNECT WITH US

Free Call 1800 MIOGCLINIC

NEWSLETTER SIGNUP

  • Clinical Oncology Society of Australia
  • Society for Integrative Oncology
  • American Society of Clinical Oncology
  • Australasian Integrative Medicine Association
  • Naturopaths and Herbalists Association of Australia
  • Australian Traditional Medicine Society